# SDR HEEA086721

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 3,012 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Part serial: F0343
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 AND 5 KEYPAD BUTTONS MISSING. FOUND FACEPLATE BAD AND NR 2 AND 5 BUTTONS MISSING.  REPLACED.  BENCH CHECK GOOD.
